# SDR FDEA201203271135

- Difficulty date: March 27, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 36,458 hours, 18,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57110530209
- Condition: Bent
- Part time: 36,457 hours, 18,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR47, S24R TO S26R FWD FRAME FITTING UPPER SECTION CHAFED NEAR FASTENER HOLE.  COMPLIED WITH EA 6-5710-158251.
